# SDR SWAA2019110438574

- Difficulty date: October 20, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 26,155 hours, 11,110 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 147A8501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR INNER CHORD CORRODED BETWEEN BS. 977 TO BS. 985, LBL 53. / R&R INNER CHORD IAW SRM AND DWG.
